# SDR GTIA030363

- Difficulty date: May 5, 2003
- Submitted: June 12, 2003
- Operation: Air carrier
- Aircraft: N800NK
- Make and model: Doug DC-9-82
- Aircraft serial: 49144
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Panel
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FTW - FOUND LEFT WING INNER WING UPPER AFT TRAILING EDGE TRAP PANEL CRACKED/DAMAGE TO COMPOSITE MATERIAL.  REPAIRED CRACK/DAMAGED AREA.  (M)
